MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012450-15
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was received.Investigation is not yet complete.A follow up report will be submitted with all relevant information.
 
Event or Problem Description
It was reported that the 3.25x15 mm nc trek was advanced to the mid left anterior descending coronary artery and attempt was made to inflate the nc trek, but it would not inflate.It was noted at that time that the hub of the nc trek was not attached to the proximal segment of the nc trek.The hub was still connected to the inflation device, but the catheter itself was not connected to the hub.No air entered the anatomy.The nc trek was removed from the anatomy and replaced with a new, same size nc trek, which was successfully used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.There was no additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Visual inspection was performed on the returned device.The reported separation was confirmed.The reported inflation issue could not be replicated in a testing environment due to the condition of the returned device.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported shaft separation and inflation issue appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7605708
Report Number2024168-2018-04497
Device Sequence Number1242798
Product Code LOX
UDI-Device Identifier08717648151934
UDI-Public08717648151934
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue Number1012450-15
Device Lot Number80309G1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/30/2018
Initial Date Received by Manufacturer 05/21/2018
Supplement Date Received by Manufacturer06/13/2018
Initial Report FDA Received Date06/15/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR